# SDR DALA2020091653094

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frm 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM IN FRAME 35 COLD WORK HOLE A AND HOLE B.  CORRECTIVE ACTION: PERFORMED COLD WORK IN HOLE "A" AND HOLE "B" LOC FR 35 RT FWD CARGO COMPARTMENT (2 E/A), AS PER WORK CARD 5311-01171-03B, SB A320-53-1264, AND AD-2018-06-04.
